Go to contents

Publicaciones de M. Mars [rss]
2012
M. Mars, A. Soria. On the Penrose inequality for dust null shells in the Minkowski spacetime of arbitrary dimension Classical and Quantum Gravity 29 (2012) no. 13. [bib] [doi]
M. Mars. Stability of MOTS in totally geodesic null horizons Classical Quantum Gravity 29 (2012) no. 14 , 145019, 23. MathScinet [bib] [doi]
2011
A. Carrasco, M. Mars. Uniqueness theorem for static spacetimes containing marginally outer trapped surfaces Classical and Quantum Gravity 28 (2011) no. 17. [bib] [doi]
2010
A. Carrasco, M. Mars. A counterexample to a recent version of the Penrose conjecture Classical Quantum Gravity 27 (2010) no. 6 , 062001, 10. MathScinet [bib] [doi]
2009
M. Mars. Present status of the Penrose inequality Classical Quantum Gravity 26 (2009) no. 19 , 193001, 59. MathScinet [bib] [doi]
A. Carrasco, M. Mars. Stability of marginally outer trapped surfaces and symmetries Classical Quantum Gravity 26 (2009) no. 17 , 175002, 19. MathScinet [bib] [doi]
L. Andersson, M. Mars, J. Metzger, W. Simon. The time evolution of marginally trapped surfaces Classical Quantum Gravity 26 (2009) no. 8 , 085018, 14. MathScinet [bib] [doi]
2008
M. Mars, F. C. Mena, R. Vera. First order perturbations of the Einstein-Straus and Oppenheimer-Snyder models Phys. Rev. D 78 (2008) no. 8 , 084022, 19. MathScinet [bib]
M. Mars, J. M. M. Senovilla. Comment on: ``Stationary perfect fluid solutions with differential rotation'' [Gen. Relativity Gravitation \bf 39 (2007), no. 10, 1639--1650; MR2336092] by A. A. Garc\'\i a and J. Tellez Ulloa Gen. Relativity Gravitation 40 (2008) no. 10 , 2241–2247. MathScinet [bib] [doi]
L. Andersson, M. Mars, W. Simon. Stability of marginally outer trapped surfaces and existence of marginally outer trapped tubes Adv. Theor. Math. Phys. 12 (2008) no. 4 , 853–888. MathScinet [bib]
A. Carrasco, M. Mars. On marginally outer trapped surfaces in stationary and static spacetimes Classical Quantum Gravity 25 (2008) no. 5 , 055011, 19. MathScinet [bib] [doi]
2007
M. Mars, J. M. M. Senovilla, R. Vera. Lorentzian and signature changing branes Phys. Rev. D 76 (2007) no. 4 , 044029, 22. MathScinet [bib]
M. Mars, F. C. Mena, R. Vera. Linear perturbations of matched spacetimes: the gauge problem and background symmetries Classical Quantum Gravity 24 (2007) no. 14 , 3673–3689. MathScinet [bib] [doi]
M. A. H. MacCallum, M. Mars, R. Vera. Stationary axisymmetric exteriors for perturbations of isolated bodies in general relativity, to second order Phys. Rev. D 75 (2007) no. 2 , 024017, 19. MathScinet [bib]
H. Bray, S. Hayward, M. Mars, W. Simon. Generalized inverse mean curvature flows in spacetime Comm. Math. Phys. 272 (2007) no. 1 , 119–138. MathScinet [bib] [doi]
2006
M. Mars, F. C. Mena, R. Vera. First order perturbations of the Einstein-Straus model Chapter in A century of relativity physics Amer. Inst. Phys. 841 (2006) , 519–522. MathScinet [bib]
2005
M. Mars. A1: Exact solutions and their interpretation Chapter in General relativity and gravitation World Sci. Publ., Hackensack, NJ (2005) , 169–188. MathScinet [bib] [doi]
M. Mars. First- and second-order perturbations of hypersurfaces Classical Quantum Gravity 22 (2005) no. 16 , 3325–3347. MathScinet [bib] [doi]
Powered by bibtexbrowser